JOURNAL BROWSE
Search
Advanced SearchSearch Tips
WEAK LAW OF LARGE NUMBERS FOR ADAPTED DOUBLE ARRAYS OF RANDOM VARIABLES
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
WEAK LAW OF LARGE NUMBERS FOR ADAPTED DOUBLE ARRAYS OF RANDOM VARIABLES
Quang, Nguyen Van; Hyu, Nguyen Ngoc;
  PDF(new window)
 Abstract
The aim of this paper is to extend the "classical degenerate convergence criterion" and the Feller weak law of large numbers to double adapted arrays of random variables.
 Keywords
double adapted array of random variables;weak law of large numbers;convergence in probability;martingale difference;sum of i.i.d. random variables;
 Language
English
 Cited by
1.
On the weak law of large numbers for double adapted arrays of random elements in p-uniformly smooth Banach space, Lobachevskii Journal of Mathematics, 2009, 30, 2, 159  crossref(new windwow)
2.
The degenerate convergence criterion and Feller’s weak law of large numbers for double arrays in noncommutative probability, Statistics & Probability Letters, 2013, 83, 7, 1812  crossref(new windwow)
3.
A characterization of p-uniformly smooth Banach spaces and weak laws of large numbers for d-dimensional adapted arrays, Sankhya A, 2010, 72, 2, 344  crossref(new windwow)
 References
1.
A. Adler, A. Rosalsky, and A. I. Volodin, A mean convergence theorem and weak law for arrays of random elements in martingale type p Banach spaces, Statist. Probab. Lett. 32 (1997), no. 2, 167-174 crossref(new window)

2.
S. E. Ahmed, S. H. Sung, and A. I. Volodin, Mean convergence theorem for arrays of random elements in martingale type p Banach spaces, Bull. Inst. Math. Acad. Sinica 30 (2002), no. 2, 89-95

3.
Y. S. Chow and H. Teicher, Probability Theory, Independence, interchangeability, martingales. Springer-Verlag, New York-Heidelberg, 1978

4.
A. Gut, An extension of Feller's weak law of large numbers, http://www.math.uu.se/research/pub/Gut8.pdf

5.
D. H. Hong and S. Lee, A general weak law of large numbers for arrays, Bull. Inst. Math. Acad. Sinica 24 (1996), no. 3, 205-209

6.
D. H. Hong and K. S. Oh, On the weak law of large numbers for arrays, Statist. Probab. Lett. 22 (1995), no. 1, 55-57 crossref(new window)

7.
D. H. Hong, M. Ordonez Cabrera, S. H. Sung, and A. I. Volodin, On the weak law for randomly indexed partial sums for arrays of random elements in martingale type p Banach spaces, Statist. Probab. Lett. 46 (2000), no. 2, 177-185 crossref(new window)

8.
D. H. Hong and A. I. Volodin, Marcinkiewicz-type law of large numbers for double arrays, J. Korean Math. Soc. 36 (1999), no. 6, 1133-1143

9.
P. Hall and C. C. Heyde, Martingale Limit Theory and Its Application, Probability and Mathematical Statistics. Academic Press, Inc. Harcourt Brace Jovanovich, Publishers, New York-London, 1980

10.
M. Loeve, Probability Theory. I, Fourth edition. Graduate Texts in Mathematics, Vol. 45. Springer-Verlag, New York-Heidelberg, 1977

11.
S. H. Sung, Weak law of large numbers for arrays, Statist. Probab. Lett. 38 (1998), no. 2, 101-105 crossref(new window)

12.
S. H. Sung, T. C. Hu, and A. I. Volodin, On the weak laws for arrays of random variables, Statist. Probab. Lett. 72 (2005), no. 4, 291-298 crossref(new window)

13.
S. H. Sung, On the weak laws with random indices for partial sums for arrays of random elements in martingale type p Banach spaces, Bull. Korean Math. Soc. 43 (2006), no. 3, 543-549 crossref(new window)